Banach-Saks Index in Spaces with Symmetric Basis

A Novikova, Evgueni Semenov, Fyodor Sukochev

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    Original languageEnglish
    Article numberCC
    Pages (from-to)396-397
    Number of pages2
    JournalDoklady Mathematics
    Volume77
    Issue number3
    Publication statusPublished - 2008

    Cite this

    Novikova, A., Semenov, E., & Sukochev, F. (2008). Banach-Saks Index in Spaces with Symmetric Basis. Doklady Mathematics, 77(3), 396-397. [CC].